| Catalog Number |
405800 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent a shoulder arthroplasty.The tip of the threaded pin broke off inside the patient during pin insertion.It was reported the surgeon decided to complete the procedure with the fractured part within the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4) the customer has indicated that the product will not be returned to zimmer biomet for investigation as it is in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The reported event is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.